# SDR SWAA2021061823406

- Difficulty date: January 15, 2020
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 69,382 hours, 40,900 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A240514
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR STIFFENER RIB #4 P/N 182A2405-14 CRACK NOTED / RECEIVED NEW STIFFENER LOCATED AND DRILLED. APPLIED TREAT AND PRIME AND INSTALLED AT R/H HORIZ STABILIZER RIB #4 AS PER REF B737-700 SRM 51-40-02-0G-0 ; SRM 51-40-05-0G-0 AND AMM 51-21-72-370-804
